WRIGHT MEDICAL TECHNOLOGY INC INFINITY TALAR DOME SZ 4 TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Back to Search Results |
| Catalog Number |
33630024 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Osteolysis (2377)
| Date of Event |
12/09/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation, and no other additional information was received from the national joint registry.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.Please note, that reports received from the national joint registry are not published reports and therefore web link is not available.
Event or Problem Description
The manufacturer received a report from the national joint registry that contains unpublished collected data on the usage and the outcomes of the ankle joint replacement.The report details analysis provided for revision procedures from the monthly report of february 2026 during the review of the report, it was identified that a patient required revision surgery due to lysis of talus, which was not previously reported to the manufacturer.